advertisement
Question
Posted by: Dubz | 2012/11/29

Injection - Nu Isterate

I am 37 yrs old lady and have 3 kids all normal birth and have been happy on Nu-isterate but the whole of this year haven''t seen my periods at all, not even a slightest drop. Lately im experiencing cramping and terrible abdominal pain which is unbearable. I would like to menstruation again.
Is there tablets which can rectify this? without stopping the injection?
Would the clinic have this kind of tablets if there are any available?


Would appreciate your kind assistance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Not having periods is a normal side effect of the injection.You should not take any tablets for this. You should have the abdominal pain checked bya doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement